Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, a heart rate of 160/min, a grimace when stimulated, limp limbs with no muscle tone and slow, irregular breathing with a weak cry. What is the APGAR score?

5 minHR 160/min
APGAR =
2.Easy
11173SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 111/73 mmHg. Find the pulse pressure PP.

SBP 111 mmHgDBP 73 mmHg
PP = mmHg
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: yes; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
E2 / 4+V3 / 5+M? / 6GCS 8?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 8, with E2 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 8E2V3
M =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 94% on supplemental oxygen, blood pressure 142/86 mmHg, pulse 98/min, alert, temperature 35.8 °C. Which clinical risk group does the patient fall into? Click it.

RR 14SpO₂ 94%O₂SBP 142HR 98AT 35.8 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 100/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. APGAR = 4
  2. 2. PP = 38 mmHg
  3. 3. MFS = 75
  4. 4. M = 3
  5. 5. medium
  6. 6. reassuring

Full step-by-step solutions: practise this topic on examproblems.com.